# SDR P5CA2020112500386

- Difficulty date: November 24, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 19,065 hours, 5,140 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Indicator
- Condition: Inoperative
- Location: Oxygen Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN PRESSURE INDICATION IS INOPERABLE, CREW OXYGEN SYSTEM, PRESSURE INDICATION (EICAS).  CLEANED AND SECURED ELECTRICAL CANNON PLUG FOR VOLTAGE AVERAGING UNIT AND PRESSURE TRANSDUCER.  OPERATIONS GOOD, IAW AMM 35-11-06.
